# SDR AALA20150625010

- Difficulty date: June 23, 2015
- Submitted: June 25, 2015
- Operation: Air carrier
- Aircraft: N477AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49652
- Aircraft time: 75,908 hours, 40,275 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING & AFTER LG RETRACTION A RUBBER BURNING SMELL WAS IN THE COCKPIT, SOUNDS WERE NORMAL.  R & R LT & RT PRESS REGULATOR CONTROLLERS IAW AMM 21-31-01.  PERFORMED A LEAK CHECK OF BOTH VLVS & PERFORMED A PACK BURN OUT IAW AMM 21-92-12.  SYS CHECKED NORMAL.
